# SDR HNAA0800056

- Difficulty date: February 4, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 49,645 hours, 55,172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR SELECTED DOWN, LEFT MAIN GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED, ALT GEAR IND HAD THREE GREEN.  CREW VERIFIED GEAR WAS DOWN.
